BibTeX record journals/dam/BirgeD95

download as .bib file

@article{DBLP:journals/dam/BirgeD95,
  author    = {John R. Birge and
               Michael A. H. Dempster},
  title     = {Optimal Match-up Strategies in Stochastic Scheduling},
  journal   = {Discret. Appl. Math.},
  volume    = {57},
  number    = {2-3},
  pages     = {105--120},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00098-X},
  doi       = {10.1016/0166-218X(94)00098-X},
  timestamp = {Thu, 20 Feb 2020 15:48:46 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/BirgeD95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics